# SDR IPXA10558942

- Difficulty date: March 21, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, CORROSION AND BUBBLING PAINT ON RT FLOOR TO SIDEWALL SUPPORT AT BS 1300, FLOOR TO SIDEWALL SUPPORT WAS REPLACED ON CUSTOMER CARD 849387.
